# SDR FDEA201507022135

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 942 hours, 26,985 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Condition: Dirty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND FOR LANDING.  EXTENDED TO THE FLAP 0 & SLATS EXTEND POSITION THEN FROZE.  CLEANED & INSPECTED FLAP CONTROL MODULE.  TESTED FLAP HYD ACTUATION IAW AMM  27-50-00-5.  OPERATIONS CHECKED GOOD.
